# SDR 9EKA0514201518

- Difficulty date: May 12, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N511EV
- Make and model: Bell 214ST
- Aircraft serial: 28105
- Aircraft time: 2,924 hours, 7,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 214031702103
- Condition: Delaminated
- Location: Fuselage
- Part time: 2,924 hours, 7,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG SERVICE DECK HONEYCOMB PANEL HAS DELAMINATION OF APPROX 3" DIAMETER, STATION 298, BL 25, WL 65.
